# SDR DALA2024042004614

- Difficulty date: April 21, 2021
- Submitted: April 20, 2024
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 59,245 hours, 26,351 cycles
- Engine: Pwa PW2037
- System (JASC): 7120 · Engine Mount Section
- Part: Drag Fitting
- Part number: UNKNOWN
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 5655, DURING MCK AT QRO, WHILE PERFORMING LH ENG. DIAGONAL FITTINGS. CLAMP UP & BRACE INSPECTIONS PER WC 5720-01100-0101A, SCRATCHES, TOOL MARKS AND WEAR WERE FOUND AFFECTING THE BORES OF HOLES 1-3, 5 & 11-18 COMMON TO THE FORWARD DRAG FITTINGS AND THE WING UPPER SKIN. AFTER REAMING TO FIRST OVERSIZE, IT WAS NOTED THAT SCRATCHES REMAINED AT HOLE #3 AND CORROSION REMAINED IN THE COUNTERSINKS OF HOLES 2-5, 8-10, 12, 14 & 18. ALSO, A TOOL MARK WAS FOUND AFFECTING THE IB DRAG FITTING, ADJACENT TO HOLE #2. SUBSEQUENTLY, THE TOOL MARK ADJACENT TO HOLE #2 WAS BLENDED AND THE RESULTING REWORK WAS LEFT AS-IS, HOLE #3 WAS REAMED TO SECOND OVERSIZE, THE AFFECTING COUNTERSINKS WERE LOCALLY REWORKED AND OVERSIZE FASTENERS WERE INSTALLED ACCORDINGLY. CORRECTIVE ACTION: REMOVE DAMAGED AREA AND INSTALL REPAIRS PER ER/A 584900-14AD. (LP 1788131)
